# SDR QXEA200800005

- Difficulty date: January 2, 2008
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 2,570 hours, 2,482 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDX - FLIGHT 2239 - PUSHER SYSTEM FAIL CAUTION ILLUMINATED ON LANDING.  AFTER CHECKLIST, LIGHT STILL ON.  MAINTENANCE COMPLIED WITH SERVICE LETTER SL-31-005.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
